# SDR MALA954243

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Slow
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MSP - FLT 3252 - ON APPROACH, THE RT MAIN GEAR WAS SLOW TO INDICATE DOWN AND LOCKED.  THE ACFT LANDED IN MSP WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  SYSTEM OPERATED SATISFACTORILY.  (W)
